# SDR AWXA200600846

- Difficulty date: May 16, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,089 hours, 7,444 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: AC69572
- Part serial: SS036
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - DURING CLIMB THRU FL210, ENG 2 STALL IND RECEIVED ON ECAM WITH ASSOCIATED YAW.  NR 2 ENG EPR FLUX FROM 1.37 TO 1.1 SEVERAL TIMES RAPIDLY.  1 MIN LATER RECEIVED ACARS FAULT MSG, "VSV/BLD VLVE/LPC2".  MX PERFORMED BORESCOPE OF A5 ENG HPC IAW AWA TASK CARD I5M72308.  ALSO, PERFORMED LINE 7TH AND 10TH BLEED VALVE TEST IAW AWA TASK CARD I5M75301.  NO DEFECTIVE VALVES OR SOLENOIDS WERE NOTED.  PERFORMED V2500:A5 HIGH POWER ASSURANCE TEST PER AWA TASK CARD F5M71312.  R/R`D 7A AND 7C BLEED VALVES.  ALSO, REPLACED 7A AND 7C SOLENOIDS IAW AMM 75-32-52 AND 75-32-51.  PERFORMED HIGH POWER ASSURANCE TESTS.  NO FAULTS WERE NOTED.
